I am thinking of having Botox (for frown lines) and Juvederm Ultra Plus (for nasal labial folds) but am concerned because I often get hyperpigmentation. My skintone is light to medium olive and I use Elestrin estrogen replacement therapy (gel). I had a good deal of PIH after laser therapy a few years ago to correct hyperpigmentation. After several months of using Lustra my skin did look good but it took a long time. I also get hyperpigmentation marks from minor skin blemishes that often last a long time. Should I be concerned about the needle marks from both products above and is there anything that could be done to help with the outcome?
I can see why you would be concerned about this but the answer, fortunately, is no! The needles used for Botox and Juvederm are usually the size of an acupunture needle and are so tiny that they don’t usually need marks. The only exception might be if you got a particularly severe bruise in which case there might be some pigment that would take months to resolve. Remember to avoid anti-inflammatories and aspirin for a week before your treatment to help prevent bruising. Dr. I